American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Richard N. Ball and Anthony W. Hager. Epicomplete Archimedean $l$-groups and vector lattices . Trans. Amer. Math. Soc. 322 (1990) 459-478. MR 943603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Lambek and B. A. Rattray. A general Stone-Gel'fand duality . Trans. Amer. Math. Soc. 248 (1979) 1-35. MR 521691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Donaldson. Harmonic analysis for functors on categories of Banach spaces of distributions . Trans. Amer. Math. Soc. 185 (1973) 1-82. MR 0440365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of linear topological spaces . Trans. Amer. Math. Soc. 172 (1972) 207-230. MR 0316992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1